Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 85, NWS Indianapolis, IN

June 6, 20084 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 6, 2008, 8:25 PM EDT for 4 counties in Indiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 8:25 PM EDT (00:25 UTC)
Expired
Jun 6, 2008, 9:15 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Clay County, IN, Monroe County, IN, Owen County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:52 PM EDTFUNNEL CLOUDEllettsville, INMULTIPLE HAM RADIO REPORTS OF THIS FEATURE BETWEEN 2050 AND 2054 EDT
Jun 6, 8:56 PM EDTFUNNEL CLOUD1 Sw Ellettsville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 5:30 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 070025
SVRIND
INC021-105-119-133-070115-
/O.NEW.KIND.SV.W.0085.080607T0025Z-080607T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 PM EDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 915 PM EDT

* AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL CLAY COUNTY...OR 17 MILES SOUTHEAST OF TERRE HAUTE...AND
  MOVING NORTHEAST AT 49 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOSPORT BY 840 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 22 AND 38.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3966 8700 3935 8664 3933 8664 3933 8662
      3919 8644 3919 8701 3943 8716
TIME...MOT...LOC 0025Z 241DEG 43KT 3941 8698

$$

JK
3 follow-up statements
000 
WWUS53 KIND 070028
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT FRI JUN 6 2008

INC021-105-119-133-070115-
/O.CON.KIND.SV.W.0085.000000T0000Z-080607T0115Z/
CLAY-MONROE-OWEN-PUTNAM-
828 PM EDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN MONROE...OWEN...NORTHEASTERN CLAY AND SOUTHWESTERN
PUTNAM COUNTIES...

AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CENTER POINT...OR 20 MILES EAST OF TERRE HAUTE...MOVING
NORTHEAST AT 49 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOSPORT BY 840 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3966 8700 3935 8664 3933 8664 3933 8662
      3919 8644 3919 8701 3943 8716
TIME...MOT...LOC 0028Z 241DEG 43KT 3942 8694

$$

JK
000 
WWUS53 KIND 070048
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT FRI JUN 6 2008

INC021-070057-
/O.CAN.KIND.SV.W.0085.000000T0000Z-080607T0115Z/
CLAY-
847 PM EDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...

STRONG STORMS HAVE LEFT CLAY COUNTY.

LAT...LON 3935 8695 3938 8696 3939 8693 3960 8693
      3936 8665 3933 8664 3933 8662 3919 8645
      3921 8695 3934 8698
TIME...MOT...LOC 0047Z 241DEG 43KT 3953 8668

$$

INC105-119-133-070115-
/O.CON.KIND.SV.W.0085.000000T0000Z-080607T0115Z/
MONROE-OWEN-PUTNAM-
847 PM EDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN MONROE...OWEN AND SOUTH CENTRAL PUTNAM COUNTIES...

AT 839 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 11 MILES NORTHWEST OF GOSPORT...OR 26 MILES
NORTHWEST OF BLOOMINGTON...MOVING NORTHEAST AT 30 MPH.

LAT...LON 3935 8695 3938 8696 3939 8693 3960 8693
      3936 8665 3933 8664 3933 8662 3919 8645
      3921 8695 3934 8698
TIME...MOT...LOC 0047Z 241DEG 43KT 3953 8668

$$

JK
000 
WWUS53 KIND 070111
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT FRI JUN 6 2008

INC105-119-133-070121-
/O.EXP.KIND.SV.W.0085.000000T0000Z-080607T0115Z/
MONROE-OWEN-PUTNAM-
911 PM EDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE...OWEN AND
SOUTH CENTRAL PUTNAM COUNTIES WILL EXPIRE AT 915 PM EDT/815 PM
CDT/...

LAT...LON 3935 8695 3938 8696 3939 8693 3960 8693
      3936 8665 3933 8664 3933 8662 3919 8645
      3921 8695 3934 8698
TIME...MOT...LOC 0111Z 241DEG 43KT 3967 8635

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:35 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 6, 5:35 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT FRI JUN 6 2008

.AVIATION...DISCUSSION FOR 00Z TAFS

TSRA WILL BE AROUND THE TAF SITES AT ISSUANCE TIME. WILL COVER WITH
TEMPOS AND ADJUST TIMING AS NECESSARY AT ISSUANCE TIME. AFTER FIRST
FEW HOURS WILL COVER WITH CB OR VCTS AS APPROPRIATE AS SHRA/TSRA MAY
HANG AROUND THRU 10Z FRONT WASHES OUT ACROSS NRN INDIANA.

COULD BE SOME MVFR FOG AFT 10Z DEPENDING ON WIND SPEEDS AND RAIN
COVERAGE. FOR NOW WILL LEAVE OUT DUE TO LOW CONFIDENCE. EXPECT LOW
VFR CIGS OF BKN040 THRU 18Z OR SO THEN CLOUDS SHOULD BREAK OUT SOME.
WINDS WILL BECOME GUSTY SAT AFTN AS WELL. ADDITIONAL CONVECTION MAY
POP UP ON SATURDAY BUT COVERAGE LOOKS TOO LOW TO MENTION IN TAFS
ATTM.

&&

.DISCUSSION...
FORECAST FOCUS WILL BE ON CHANCE OF THUNDER TONIGHT.

STRONG STORM SYSTEM NOW LIFTING INTO SOUTHERN CANADA WITH A TRAILING
500MB JET OF 50-70KTS FCST TO TRANSLATE ACROSS THE GREAT LAKES/OH
VALLEY THIS EVENING. THIS COMBINED WITH MIXED LAYER CAPE OF
1000-2000 J/KG WILL SET THE STAGE FOR SVR WX THIS EVENING.
STREAMLINES INDICATE A CONVERGENT BOUNDARY DEVELOPING ACROSS IL SO
EXPECT INTENSIFICATION TO OUR WEST THROUGH LATE AFTERNOON.

TEMP FCST IS BASED LARGELY ON FCST 850MB TEMPS/1000-850MB
THICKNESSES. NO STRONG PREFERENCE FOR ONE MODEL OVER ANOTHER TODAY.

TONIGHT...EXPECT SCT SVR STORMS TO RACE NE ACROSS SOME PARTS OF
CENTRAL INDIANA THROUGH 06Z. WIND FIELDS WEAKEN CONSIDERABLY AFTER
06Z SO EXPECT SVR CHCS TO DIMINISH THEREAFTER. PREFER THE HIGHER MAV
MOS RAIN CHCS TONIGHT AND WILL WORD SCT STORMS SOME SVR FOR TONIGHT.
MAIN THREAT WOULD APPEAR TO BE DAMAGING WINDS GIVEN POOR MID LVL
LAPSE RATES ALTHOUGH HAIL WOULD BE POSSIBLE WITHIN ANY ROTATING
STORM. A TORNADO OR TWO IS NOT OUT OF THE QUESTION GIVEN THE
MAGNITUDE OF LOW LEVEL SHEAR AND HELICITY MAINLY ACROSS THE WESTERN
COUNTIES LATE THIS AFTERNOON AND EARLY THIS EVENING BUT AS MENTIONED
PRIMARY THREAT SHOULD BE DAMAGING WINDS THROUGH 6Z.

SAT...LINGERING SCT STORMS SHOULD BE ONGOING IN THE MORNING AS THE
AREA RESIDES ON THE NW PERIPHERY OF THE UPPER RIDGE AND STRONGER
WESTERLIES. SOME WAA MAY PROMOTE ELEVATED CONVECTION THROUGH MIDDAY
BEFORE WARMER MID LVL TEMPS AND SUBSIDENCE STRENGTHEN. 850MB TEMPS
AND THICKNESSES SUGGEST HIGHS AROUND FRIDAY/S.

SAT NIGHT/SUN NIGHT...DRY BUT VERY WARM CONDS WILL PERSIST WITH
NEARLY IDENTICAL MAX TEMPS EXPECTED SUN WITH HIGHS NEAR 90.
HUMIDITIES WILL PUSH HEAT INDICES INTO THE UPPER 90S.

MON AND TUES...NEXT COLD FRONT WILL APPROACH WITH ADDITIONAL SCT
STORMS EXPECTED. SOME RELIEF FROM THE HEAT SHOULD ARRIVE BY TUES
WITH HIGHS IN THE 80S AND LOWER HUMIDITIES.

WEDS AND BEYOND...UPPER RIDGE BUILDS SO LOOK FOR HOT TEMPS TO
DEVELOP WEDS/THU.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CS
PUBLIC...CO
Hazardous weather outlook, Jun 6, 3:15 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT FRI JUN 6 2008

INZ021-028>031-035>049-051>057-060>065-067>072-071915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
315 PM EDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS ARE EXPECTED TO DEVELOP AND IMPACT THE AREA THIS
EVENING INTO TONIGHT. THE MAIN THREATS INCLUDE DAMAGING
WINDS AND FLASH FLOODING. A TORNADO OR TWO IS ALSO POSSIBLE. ALSO
REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A HAZARD
WITH ANY STORM THAT FORMS.

MINOR TO MAJOR FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS
ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD
STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE
INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY AND TUESDAY.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CO

In the hours before

Local storm report, Jun 6, 7:26 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     SHERIDAN                40.13N 86.22W
06/06/2008                   HAMILTON           IN   EMERGENCY MNGR

            SEMI TRUCK BLOWN OVER AT SR421 AND SR47

&&

HEROLD
Local storm report, Jun 6, 7:30 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     LEBANON                 40.05N 86.47W
06/06/2008                   BOONE              IN   TRAINED SPOTTER

            TREE INTO HOME

0700 PM     TSTM WND DMG     1 E THORNTOWN           40.13N 86.59W
06/06/2008                   BOONE              IN   EMERGENCY MNGR

            SIX TREES AND SEVERAL POWER POLES DOWN NEAR G43 AND SR47

&&

HEROLD
Local storm report, Jun 6, 7:42 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND GST     ELWOOD                  40.28N 85.84W
06/06/2008  M53 MPH          MADISON            IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, Jun 6, 7:44 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     9 N ANDERSON            40.22N 85.69W
06/06/2008  E80 MPH          MADISON            IN   AMATEUR RADIO

            MANY TREES DOWN AT SR37 AND 900N BLOCKING SR37

&&

HEROLD
Local storm report, Jun 6, 7:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     TIPTON                  40.28N 86.04W
06/06/2008                   TIPTON             IN   TRAINED SPOTTER

            HALF OF LARGE HEALTHY TREE SPLIT AND FALLEN

0740 PM     TSTM WND DMG     5 NW MUNCIE             40.25N 85.46W
06/06/2008                   DELAWARE           IN   LAW ENFORCEMENT

            SEMI TRUCK BLOWN OVER ON SR69 AT MILE MARKER 46

&&

HEROLD
Local storm report, Jun 6, 7:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
755 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FUNNEL CLOUD     GASTON                  40.31N 85.50W
06/06/2008                   DELAWARE           IN   EMERGENCY MNGR

            DEBRIS IN AIR. OBSERVED BY LAW ENFORCEMENT.

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:00 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan, Owen, Putnam45 min
Jun 6, 9:16 PM EDTFlash Flood WarningINDClay, Greene, Owen, Sullivan, Vigo4 hr
Jun 6, 9:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson30 min
Jun 6, 10:01 PM EDTSevere Thunderstorm WarningINDBartholomew, Shelby15 min
Jun 6, 10:50 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe40 min
Jun 7, 12:19 AM EDTFlash Flood WarningINDMonroe4 hr
Jun 7, 1:13 AM EDTAreal Flood WarningINDClay, Greene, Morgan, Owen, Putnam, Sullivan and 1 more3 hr
Jun 7, 4:07 AM EDTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 4 more18 hr
Jun 7, 8:00 AM EDTFlash Flood WarningINDBartholomew, Decatur, Hancock, Johnson, Rush, Shelby13 hr
Jun 7, 8:36 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Johnson, Marion, Montgomery and 4 more4 hr
Jun 7, 8:50 AM EDTRiver Flood WarningINDClay, Greene5 days
Jun 7, 10:29 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam4 hr
Jun 7, 12:19 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Montgomery, Tippecanoe and 2 more3 hr
Jun 7, 1:53 PM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 7, 3:28 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 3 more3 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren4 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDBartholomew, Jackson68 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike8 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDMontgomery, Parke30 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDShelby19 hr
Jun 7, 7:53 PM EDTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam15 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.